# SDR 9521589979

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE SERVICE DOOR JAMB TO COCKPIT LOWER SILL INTERCOSTAL, LONGERON 12R AT APPROX FS 154.  REPAIRED INTERCOSTAL (P/N 9911557-3) PER EA 99-102010.
